It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sandy on October 11, 2000 at 15:52:42:

In Reply to: glucophage with actos. side effects? blurry vision? posted by donna on September 07, 2000 at 06:13:01:

Hi I am also taking glucophage and actos,now for 3 1\2 months AND the biggest side effect I am having is my legs are swelling bad and I have pain in them and my feet.The cellulite is so bad on my upper thighs, that I am going to ask the doctor on the 19th to take me off these 2 drugs.everyone I have talked too says these are bad and cause too many side effects .I too suffer with blurred vision......Sandy: hi. i have insulin resistance as of a year ago. i started on glucophage. i saw an endocrinologist this summer. i have diabetes II and must monitor my blood sugar. my numbers are in the low 100's or below. the dr. added actos, a newer drug with the glucophage about 3 weeks ago. this last week, i began having blurry vision, headache and the celluitis on my leg appears to be back.
: has anyone had problems with actos?
: i am on a low carb diet and have lost weight. i am walking daily.
: please email me or to the message board with any details.
: thanks,
: donna in oregon



Follow Ups

All times are GMT -7. The time now is 10:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!